Regularity of solutions of the telegraph system with nonlinear boundary conditions

TitleRegularity of solutions of the telegraph system with nonlinear boundary conditions
Publication TypeJournal Article
AuthorsAizicovici, Sergiu, Gheorghe Morosanu, and Nicolai H. Pavel
Journal titlePanAmerican Mathematical Journal
Year1999
Pages17 - 29
Volume9
Issue3
LanguageEnglish
Notes

exported from refbase (http://www.bibliography.ceu.hu/show.php?record=5793), last updated on Wed, 23 Sep 2009 15:12:30 +0200

Unit: 
Department of Mathematics and its Applications
File attachment: